MathSciNet Relay Station
MathSciNet bibliographic data
MR2476779 (2010d:55022) 55R35 (55P35 55R37)
Andersen, Kasper K. S.; Grodal, Jesper The classification of 2-compact groups. J. Amer. Math. Soc. 22 (2009), no. 2, 387–436.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement